# SDR P5CA9600730

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SMALL FAIRING AND FAIRING IS LOOSE AFT FUSELAGE ON LEFT UNDER APU EXHAUST DUCT.  REPAIRED PER BAC SRM 51-10-01 AND 51-40-02.
